# SDR NSVA2010136

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 335
- Aircraft time: 34,936 hours, 43,829 cycles
- Engine: Ge CT79B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7229162025
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX 60 MILES FROM IAH CREW NOTICED HYD INDICATION DROPPING.  RETURNED TO DEPARTURE, THE FLIGHT LANDED SAFELY.  INSPECTED AND FOUND DOWNLOCK HYD LINE IN RT MLG CHAFED & LEAKING, R & R LINE IAW AMM 32-33-10.  PERFORMED OPS CHECK AND LEAK CHECK OF LANDING GEAR GOOD IAW AMM 32-30-00.
